From Toronto, Canada:
I am a 44 year old who has diabetes and has been on insulin three times daily (breakfast supper and bedtime) for 25 years, and I have been decreasing my morning Regular rapidly. Most times that doesn't work. Yet, if I increase it I go low. I seem to be damned if I do and damned if I don't. Any suggestions would be appreciated.
A change in insulin therapy may improve some of the difficulties that you are seeing with lows. You may wish to research and discuss with your diabetes team the possibility of Humalog or Novolog in place of Regular insulin, and/or Lantus (insulin glargine) in place of your bedtime NPH.
Original posting 21 Jun 2002
Posted to Daily Care
|Return to the Top of This Page|
Last Updated: Tuesday April 06, 2010 15:09:34
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.
This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents. Our mission is to provide education and support to families living with type 1 diabetes.
© Children with Diabetes, Inc. 1995-2018. Comments and Feedback.